It looks like you're using an Ad Blocker.

Please white-list or disable in your ad-blocking tool.

Thank you.


Some features of ATS will be disabled while you continue to use an ad-blocker.


Help ATS via PayPal:
learn more

just started would one treat severe agitation and

page: 1

log in


posted on Aug, 11 2016 @ 05:23 PM
hey all.
so i got prescribed buspar today. it is a low does so i am not sure what is up with that.
i was at my physiatrist for my hand. she is really the only doc i see so she treats me for other stuff too.

so my issue.....i hate people. i honestly do...i hate being around them and i am very agitated and on edge feeling like i am ready to crack when i am around them. i have to deal with people at work and it is ok. they are not idiots and we have built a relationship over these two years.
i dont know what to do. everything, everything, everything bothers me.

just an bit ago i went to the post office with all my # so i could get my passport. it is 4:10 i walked in and got to the lady and told her what i needed. then she pointed to the lady next to her and i had to deal with her. the huffing and puffing right away...she wants to be out at 4 and wants to close out her drawer.
i dont give a #. post office is open till 5:30; you here till 4. lets do it.
traffic....cant handle it....
grocery store....nope. the kids running around. the people standing in front of the # i need texting. the braniac that thought it would be a good idea to have the guys stock the store in the middle of the day. perfect timing.

back to the anxiety...i dont even know if that is the right word.....rage could be the right word at some point.
i think i have a true dislike of being around people.

i love music. i have not been to a concert in years. cant handle it.
i love movies. i wait till they are out a couple weeks then go on sunday.....thats it. if not i dont go

any feelings like that? anything help?
any experience with buspar?

posted on Aug, 11 2016 @ 05:35 PM
I've never taken it, but just reading about it now, it seems like a better alternative to benzos and barbiturates.

posted on Aug, 11 2016 @ 05:36 PM
a reply to: TinySickTears

In my experience the Doctor would usually start on the lowest dose and increase as needed or necessary so that sounds reasonable.
I hope you find some relief. It could take several weeks for any benefits to appear.

I know someone who can't leave the house, not anxiety really, so I can't help there her issues are a bit different.

I wish you much luck and hope that you find some relief from what sounds like must be torture.

posted on Aug, 11 2016 @ 07:09 PM
a reply to: TinySickTears I just strive for a calm and quiet expression of my hatred of humans , if and when they arte being insulting, rude, annoying or whatever it is that bugs me personally...I'm not above humans just don't like them that much unless they are kind and neutral in expression on face and body language...
I walk down street and for absolutely know reason sence a threat like in gesture or a certain vibe, or a stare down... I yell,''What are you staring at... why you staring?'' its not polight to stare...everything has to done and said so that your not causing violence or attention...very difficult... study martial helps to center and focus.. hitting and kicking inanimate objects to deal wuth turmoil helps too... take care read up on buspar and keep at a low dose..
be well Tiny sick tears
I look up movies on all forms of =martial arts ..very calming teachers all over youtube...check out some on my wall to if your interested...lots of really good free teachings
be well take care

posted on Aug, 11 2016 @ 07:53 PM
I've taken Buspar, twice. It calmed the anxiety and helped me to focus, exactly what I needed at the time. My situation changed and I was able to get off of it. My situation changed again, and the anxiety returned. I started taking it again, but this time it leveled me out too much. I couldn't get anxious or excited even when I needed to. I could have cut off my hand and I would have been like, "look at that.. I cut off my hand. Oh well. Moving on." I didn't care for that feeling. I stopped taking the Buspar and switched to nicotine instead. It calmed the anxiety without dulling the senses.

As far as people go, I've learned to deal. Everyone has their own story and their own issues that they are dealing with. I can usually set aside my rage long enough to get through whatever I'm having to do. I won't go into all of the issues I have with people, but I will say it has to do with energy. When it gets to be too much I get back to nature. Unplug, go camping, or go to the beach. I'm able to recharge that way.

It also helps to remember that I don't know what's going on with other people, we are all God's children, and we are all on this blue gem together. I try to be kind no matter what.

Good luck to you, and try to smile. It helps.

posted on Aug, 11 2016 @ 07:55 PM
a reply to: TinySickTears

Getting the dose right is a big part of it, and I think you'll be much happier when that gets sorted out.

Basic self care is important: good diet and exercise, stuff to keep your brain active, etc. The right herbal tea can help with agitation--lavender and chamomile are good to start. I'd do a bit of research, but I don't think they'll interact with any meds your on.

I hope this works out for you soon!

posted on Aug, 11 2016 @ 08:51 PM
I've gotten like that just on a very low dose of allergy medicine - the old Sudafed or pseudoephedrine, which is basically a form of speed. Even got almost road-ragey on it. You're supposed to take it every 24 hours but it stays in your system longer than that and builds up to an overdose.

Think about the so-called benign drugs you do every day, caffeine, etc; how are they REALLY affecting you? Also if you're on many prescriptions, they could be interacting in manner that even your doc can't predict or fathom. You'll have to figure that out yourself, with the help of some research if you can manage it.

Get off all media; teevee, radio, newspapers, internet, all of it.

Detox off any source of stress as much as you can, including traffic noise if possible.

Get some physical exercise, especially slooowwwww physical exercise like yoga or stretching.

posted on Aug, 11 2016 @ 08:51 PM
edit on 11-8-2016 by SentientCentenarian because: (no reason given)

posted on Aug, 11 2016 @ 09:29 PM
I'm not saying this is the cause of your aniexty but have you looked into your diet. I had a friend who had panic attacks so bad she thinking she was having a heart attack, turns out she was allergic to citrus and dairy, she gave up both and no longer suffered from panic attacks. She had no other symptom like sinus issues or stomach issues from consuming these two foods and would never have thought she was alergic but had a hair test and was told not to eat dairy or citrus.

Me I was suffering depression and aniexty which both went when I gave up gluten I also had other # happen when I ate gluten. So that could be something you could look into.

I'm sorry you are suffering but also remember there are some real dick heads out there and it's ok not to like everyone, but there are some real amazing people out there too.

Take care and Kia Kaha.

posted on Aug, 12 2016 @ 01:29 AM
a reply to: TinySickTears

I've been on Buspar the past 3 years. 30 mg daily. I've also been on Celexa for about 8 years. Celexa alone helped but still left me with crazy anxiety somedays.

Dr. recommended an accompanying medication 3 years ago and I tried Wellbutrin first. AWFUL. It didn't mix with my body well at all.

Switched it to Buspar and it worked wonderfully. No lingering anxiety at all and no noticeable side effects.

I can't say I had the same symptoms as you. I was suffering from general ( but strong ) depression and anxiety. Though I'm not a psychiatrist, it seems that anxiety could be a root cause of the mood you're describing.

Good luck! Any questions, PM me

posted on Aug, 13 2016 @ 04:43 AM
a reply to: AgarthaSeed

doc told me she wants me to go see a psychiatrist but i said not right now.
i love my doc and try not to go see others if i dont have to.

new topics

top topics


log in